Previous |  Up |  Next


Title: Summaries of articles published in this issue (English)
Language: English
Language: German
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 23
Issue: 3
Year: 1973
Pages: (349c),(349d),(349e),(349f)
Category: editorial
DOI: 10.21136/CMJ.1973.101175
Date available: 2008-06-09T14:02:18Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_23-1973-3_1.pdf 598.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo